# SDR CA160308007

- Difficulty date: March 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 23,229 hours
- Engine: Pwa R985AN14B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: 5851022
- Condition: Corroded
- Location: Left Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT UPPER FLOAT FITTING FOUND CORRODED. NEW PART FITTED TO AIRCRAFT.
